In this paper, approximate controllability of fractional order retarded semilinear systems is studied when the nonlinear term satisfies the newly formulated bounded integral contractor-type conditions. We have shown the existence and uniqueness of the mild solution for the fractional order retarded semilinear systems using an iterative procedure approach. Finally, we obtain the approximate controllability results of the system under simple condition.
 J. R. Wang and Y. Zhou, “Complete Controllability of Fractional Evolution Systems,” Communication in Nonlinear Science and Numerical Simulation, Vol. 17, No. 11, 2012, pp. 4346-4355. doi:10.1016/j.cnsns.2012.02.029
 Z. Tai and X. Wang, “Controllability of Fractional Order Impulsive Neutral Functional Infinite Delay Integrodifferential Systems in Banach Spaces,” Applied Mathematics Letters, Vol. 22, No. 11, 2009, pp. 1760-1765. doi:10.1016/j.aml.2009.06.017
 R. Sakthivel, Y. Ren and N. I. Mahmudov, “On the Approximate Controllability of Semilinear Fractional Differential Systems,” Computers and Mathematics with Applications, Vol. 62, No. 3, 2011, pp. 1451-1459.
 S. Kumar and N. Sukavanam, “Approximate Controllability of Fractional Order Semilinear Systems with Bounded Delay,” Journal of Differential Equations, Vol. 252, No. 11, 2012, pp. 6163-6174. doi:10.1016/j.jde.2012.02.014
 Y. Zhou and F. Jiao, “Existence of Mild Solutions for Fractional Neutral Evolutions,” Computers & Mathematics with Applications, Vol. 59, No. 3, 2010, pp. 1063-1077. doi:10.1016/j.camwa.2009.06.026
 M. M. El-Borai, “Probability Densities and Fundamental Solutions of Fractional Evolution Equations,” Chaos Solitons and Fractals, Vol. 14, No. 3, 2002, pp. 433-440. doi:10.1016/S0960-0779(01)00208-9
 R. K. George, D. N. Chalishajar and A. K. Nandakumaran, “Exact Controllability of the Nonlinear Third-Order Dispersion Equation,” Journal of Mathematical Analysis and Applications, Vol. 332, No. 2, 2007 pp. 1028-1044. doi:10.1016/j.jmaa.2006.10.084